# SDR USAA951210

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 1196506
- Condition: Cracked
- Location: Bs 1437
- Part time: 37,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-6 INSPECTION, FOUND 1 INCH CRACK IN FRAME TO FUSELAGE CLIP AFT SIDE OF BS 1437 AT LONGERON 1.  SPLICED IN NEW CLIP PER SRM 53-03 FIG 6.  (M)
